# SDR CA040831002

- Difficulty date: August 24, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,658 hours
- Engine: Allsn 250C47B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 23065805
- Condition: Failed
- Location: Fadec
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) PRIOR TO FINAL APPROACH, FADEC FAIL WARNING HORN AND LIGHTS ACTIVATED. ENGINE AUTOMATICALLY REVERTED TO MANUAL MODE. PILOT SELECTED AUTO/MANUAL SWITCH TO SILENCE WARNING HORN, RETARDED THROTTLE TO PREVENT NP OVERSPEED. CONTINUED APPROACH, LANDING IN MANUAL MODE WITHOUT INCIDENT.  ANALYSIS USING MAINT TERMINAL SOFTWARE INDICATED (AUTO/MANUAL SOLENOID FAULT) (AMSOLFIT).  TRACED DEFECT TO DEGRADED CIRCUIT CONTINUITY IN ENG HARNESS ASSY P/N 23065805. HARNESS WAS REPLACED P/N 23072014. TEST USING MAINT TERMINAL SHOWED ALL FAULTS CLEARED. SATISFACTORY START, GROUND RUN, MANUAL MODE TEST, AUTOMATIC MODE SHUTDOWN AND FADEC INDICATION CHECK COMPLETED WITH NO ANOMALIES OR DEFECTS. AIRCRAFT RETURNED TO SERVICE.
